MAUDE Adverse Event Report: MERIT MEDICAL SYSTEMS MEXICO PERFORMA PEDIATRIC PIGTAIL NON-BRAIDED CATHETER

MERIT MEDICAL SYSTEMS MEXICO PERFORMA PEDIATRIC PIGTAIL NON-BRAIDED CATHETER
Catalog Number 7757-2MP80SH/B
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/15/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The suspect device has been returned for evaluation.A follow up will be submitted when the evaluation is complete.
 
Event or Problem Description
The account alleges that when the catheter was placed inside of the patient and when the physician was connecting the power injector for a picture, there was a large amount of air in the line.The physician removed the catheter and flushed the catheter and it was leaking at the hub again.No patient injury reported.
 
Additional Manufacturer Narrative
The suspect device was not returned for evaluation.Three unopened devices returned from the account were received and examined visually.The complaint could not be confirmed and a root cause could not be determined.A review of the device history record was performed and no exception documents were found.A review of the complaint database was performed and no similar complaints for this lot number were identified.

Brand Name
PERFORMA PEDIATRIC PIGTAIL NON-BRAIDED CATHETER
Common Device Name
NON-BRAIDED CATHETER
Manufacturer (Section D)
MERIT MEDICAL SYSTEMS MEXICO
8830 siempre viva rd #100
san diego CA 92154
Manufacturer (Section G)
MERIT MEDICAL SYSTEMS MEXICO
8830 siempre viva rd #100
san diego CA 92154
Manufacturer Contact
adrian cole
1600 merit parkway
south jordan, UT 84095
MDR Report Key22013714
Report Number3011642792-2025-00081
Device Sequence Number5355339
Product Code DQO
UDI-Device Identifier00884450770658
UDI-Public00884450770658
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K943739
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number7757-2MP80SH/B
Device Lot NumberI3114668
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/22/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/15/2025
Supplement Date Received by Manufacturer05/29/2025
Initial Report FDA Received Date05/13/2025
Supplement Report FDA Received Date05/30/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/16/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown